# SDR SWIA200819370

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 25,174 hours, 23,521 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 11
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 111 hours, 90 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED "GEAR DISAGREE" AND "NOSE DOOR OPEN" WARNING MESSAGES, FLIGHT NR 2702.  REPLACED PSEU IAW AMM 32-61-00.  ALL CHECKS OK.
